# SDR YENA2022090100849

- Difficulty date: August 23, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,828 hours, 20,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8583, JFK-MCN. 'W/O 1198428 ASSIGNED, AFT JACK PAD AREA DAMAGE REPAIR, W/O 1198975. ENCOMPASSED IN EAMS WO H8790; ACFT REG:323JB ACFT SN: 19000384, ACFT TAT: 30828.31, ACFT TAC:20363, COMPLIED WITH THE FOLLOWING INSPECTIONS: MISC WORK/ AIRCRAFT DROP IN PER EAMS WO H8790, COMPLIED WITH THE FOLLOWING AIRWORTHINESS DIRECTIVES/SERVICE BULLETINS: NONE, COMPLIED WITH THE FOLLOWING TECHNICAL DISPOSITIONS: ATA53- REAR FUSELAGE LOWER SKIN DENT/ CREASED FR 92-FR 93 & STGR 28R- STGR 29R-ETD 2022-190-02694 REV :/, COMPLIED WITH THE FOLLOWING MAINTENANCE: 1. SERVICE CHECK, WEEKLY CHECK, REGULAR MTC AND UNSCHEDULED WORK, NON ROUTINES CARDS UNDER, EAMS WO H8790 VARIOUS TASK UNDER EAMS WO/H8790---2. ALL MISCELLANEOUS/NON-ROUTINE WORK CARDS WERE CARRIED OUT UNDER EAMS W/O H8790 AND VARIOUS TASKS. THE AIRCRAFT, AIRFRAME, AIRCRAFT ENGINE, PROPELLER, OR APPLIANCE IDENTIFIED ABOVE WAS REPAIRED AND INSPECTED IN ACCORDANCE WITH CURRENT REGULATIONS OF THE FEDERAL AVIATION ADMINISTRATION AND IS APPROVED FOR RETURN TO SERVICE. PERTINENT DETAILS OF THE PERFORMED WORK ARE ON FILE AT THIS REPAIR STATION UNDER WORK ORDER H8790. SIGNED OMAR BURKLEY A&P 2826428, DATED 8/31/2022. '(CONSIDERED AS A MAJOR REPAIR)
